Theory of propagation of scalar waves in periodic and disordered composite structures

Neil F Johnson, P. M. Hui

Research output: Contribution to journalArticle

22 Scopus citations
Original languageEnglish (US)
Pages (from-to)10118-10123
Number of pages6
JournalPhysical Review B
Volume48
Issue number14
DOIs
StatePublished - 1993
Externally publishedYes

Cite this

Theory of propagation of scalar waves in periodic and disordered composite structures. / Johnson, Neil F; Hui, P. M.

In: Physical Review B, Vol. 48, No. 14, 1993, p. 10118-10123.

Research output: Contribution to journalArticle